Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

438 Publications


2019 | Journal Article | IST-REx-ID: 9016 | OA
M. M. Bakail, S. Rodriguez‐Marin, Z. Hegedüs, M. E. Perrin, F. Ochsenbein, and A. J. Wilson, “Recognition of ASF1 by using hydrocarbon‐constrained peptides,” ChemBioChem, vol. 20, no. 7. Wiley, pp. 891–895, 2019.
View | DOI | Download Published Version (ext.)
 

2019 | Journal Article | IST-REx-ID: 9018 | OA
Bakail MM, Gaubert A, Andreani J, Moal G, Pinna G, Boyarchuk E, Gaillard M-C, Courbeyrette R, Mann C, Thuret J-Y, Guichard B, Murciano B, Richet N, Poitou A, Frederic C, Le Du M-H, Agez M, Roelants C, Gurard-Levin ZA, Almouzni G, Cherradi N, Guerois R, Ochsenbein F. 2019. Design on a rational basis of high-affinity peptides inhibiting the histone chaperone ASF1. Cell Chemical Biology. 26(11), 1573–1585.e10.
View | DOI | Download Published Version (ext.) | PubMed | Europe PMC
 

2019 | Journal Article | IST-REx-ID: 9060 | OA
S. Ramananarivo, E. Ducrot, and J. A. Palacci, “Activity-controlled annealing of colloidal monolayers,” Nature Communications, vol. 10, no. 1. Springer Nature, 2019.
View | Files available | DOI | PubMed | Europe PMC | arXiv
 

2019 | Journal Article | IST-REx-ID: 405 | OA
D. Virosztek, “Jointly convex quantum Jensen divergences,” Linear Algebra and Its Applications, vol. 576. Elsevier, pp. 67–78, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 429 | OA
O. H. Ajanki, L. Erdös, and T. H. Krüger, “Stability of the matrix Dyson equation and random matrices with correlations,” Probability Theory and Related Fields, vol. 173, no. 1–2. Springer, pp. 293–373, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10. European Mathematical Society, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 441 | OA
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3. Springer Nature, pp. 909–928, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 301 | OA
M. Gerencser and I. Gyöngy, “A Feynman–Kac formula for stochastic Dirichlet problems,” Stochastic Processes and their Applications, vol. 129, no. 3. Elsevier, pp. 995–1012, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2019 | Journal Article | IST-REx-ID: 319 | OA
M. Gerencser and M. Hairer, “Singular SPDEs in domains with boundaries,” Probability Theory and Related Fields, vol. 173, no. 3–4. Springer, pp. 697–758, 2019.
View | Files available | DOI
 

2019 | Journal Article | IST-REx-ID: 6717 | OA
C. Igler and S. T. Abedon, “Commentary: A host-produced quorum-sensing autoinducer controls a phage lysis-lysogeny decision,” Frontiers in Microbiology, vol. 10. Frontiers, 2019.
View | Files available | DOI
 

Filters and Search Terms

year=2019

Search

Filter Publications